# SDR SWIA200718486

- Difficulty date: July 16, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 24,367 hours, 35,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5547 - FRONT LEFT FLOOR EMERGENCY LIGHT IS BROKEN.  INSTALLED NEW LENS ASSEMBLY.
